Oxycodone problems…

Posted by in Doctor X files, Drug dependence

 

I took about 300 milligrams of oxycodone a day for about 5 years (by the way, it was the best 5 years of my life, work, family etc.), but then of course the big crack down began (pill mills etc) making it extremely difficult to obtain easily, so I had to stop as I did not feel like driving around to 300 pharmacies a day trying to fill my legally obtained prescription. Anyways it has now been about 3 years since I stopped taking them regularly, but to this day I feel as if it is my first day off of them, absolute no energy, tired constantly, no interest in anything, my gut is all screwed up, its total crap.  Now not to long before SR got shut down I finally had access to the things that made me feel normal again (coke, adderall, oxy’s etc.).  I really believe that I am of the sorts that just do better with proper dosing of drugs, I spent my whole life with the mantra “better living through modern chemistry”, but in today’s age it is getting more and more difficult to self medicate properly and I am paying the price dearly for it (Job, family etc).  Do you think that my brain balance will ever return to normal without drugs?  Would any sort of doctor see it my way (that maybe there are some people that can benefit from certain drugs deemed evil?).  Is it impossible or ridiculous to say that I can function better with these drugs?  I think my lifetime would show that it is and today’s governmental interference is wrecking my life.

 

Tolerance is one of the most important characteristics of many psychoactives. It is necessary to increase dosages to feel the same effect. So, some people take dosages that would be lethal for non-tolerant people. It is possible that some works are better done on drugs, but adverse effects and long time effects (including dependence risk) should also be considered. I´m not sure that necessity of high-doses of stimulants or opioids to do daily activities is a “better living”, although I am not judging your life or decissions. But maybe you should thing about this ideas.

Pharmacological tolerance diminishes on time, but psychological factors are also important. I am sorry but your question and situation is one of these that is difficult to assess only by Internet. It should be necessary personal and long-time contact to be able to help you.

Pin It on Pinterest